Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 11, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jun 2, 2008, 11:15 AM CDT for Shawnee County, Wabaunsee County, Kansas. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2008, 11:15 AM CDT (16:15 UTC)
- Expired
- Jun 2, 2008, 3:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Shawnee County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 19 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 11:27 AM CDT | HEAVY RAIN 1.95 | 1 Nnw Paxico, KS | |
| Jun 2, 11:38 AM CDT | FLASH FLOOD | Topeka, KS | CARS FLOATING IN ROAD ON 21ST STREET IN FRONT OF FAIRLAWN MALL. |
| Jun 2, 11:41 AM CDT | FLASH FLOOD | Topeka, KS | 1800 BLOCK OF SW CLAY REPORTS STANDING WATER OVER ROAD. |
| Jun 2, 11:55 AM CDT | HEAVY RAIN 2.42 | 1 E Auburn, KS | |
| Jun 2, 12:51 PM CDT | HEAVY RAIN 2.75 | 6 E Rossville, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 4.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -410 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KTOP 021616
FFWTOP
KSC177-197-022015-
/O.NEW.KTOP.FF.W.0011.080602T1615Z-080602T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1115 AM CDT MON JUN 2 2008
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 315 PM CDT
* AT 1114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. THESE
STORMS HAVE A HISTORY OF PRODUCING 3 TO 4 INCHES OF RAINFALL IN AN
HOUR.
* LOCATIONS IMPACTED INCLUDE...
TOPEKA...
ALMA...
ALTA VISTA...
AUBURN...
DOVER...
ESKRIDGE...
HARVEYVILLE...
MAPLE HILL...
MCFARLAND...
PAXICO...
RICHLAND...
ROSSVILLE...
SILVER LAKE...
VOLLAND...
WILLARD...
TECUMSEH...
PAULINE...
KEENE...
BERRYTON...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 154 AND 188.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 323 AND 355.
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.
LAT...LON 3886 9594 3873 9595 3873 9637 3882 9639
3882 9649 3904 9649 3904 9640 3916 9638
3915 9609 3913 9604 3921 9603 3922 9559
3908 9560 3905 9558 3905 9550 3886 9550
TIME...MOT...LOC 1615Z 180DEG 0KT 3901 9609
$$
CRAVEN2 follow-up statements
000
WGUS73 KTOP 021647
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1145 AM CDT MON JUN 2 2008
KSC177-197-022015-
/O.CON.KTOP.FF.W.0011.000000T0000Z-080602T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHAWNEE-WABAUNSEE-
1145 AM CDT MON JUN 2 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
WABAUNSEE AND SHAWNEE COUNTIES...
AT 1141 AM CDT...THE PUBLIC REPORTED STANDING WATER AT THE 1800
BLOCK OF SOUTHWEST CLAY IN TOPEKA. AT 1138 AM...THE PUBLIC ALSO
REPORTED CARS FLOATING IN THE STREET AT 21ST STREET IN FRONT OF
FAIRLAWN MALL. MANY COUNTY ROADS ARE EXPERIENCING STANDING WATER
FROM THE QUICK HEAVY RAINFALL. CREEKS AND STREAMS ARE ALSO EXPECTED
TO RISE QUICKLY.
LOCATIONS IMPACTED INCLUDE...
TOPEKA...ALMA...ALTA VISTA...AUBURN...DOVER...ESKRIDGE...
HARVEYVILLE...MAPLE HILL...MCFARLAND...PAXICO...RICHLAND...
ROSSVILLE...SILVER LAKE...VOLLAND...WILLARD...TECUMSEH...PAULINE...
KEENE AND BERRYTON.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 154 AND 188.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 323 AND 355.
LAT...LON 3886 9594 3873 9595 3873 9637 3882 9639
3882 9649 3904 9649 3904 9640 3916 9638
3915 9609 3913 9604 3921 9603 3922 9559
3908 9560 3905 9558 3905 9550 3886 9550
TIME...MOT...LOC 1645Z 180DEG 0KT 3901 9609
$$
CRAVEN000
WGUS73 KTOP 022008
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
308 PM CDT MON JUN 2 2008
KSC177-197-022018-
/O.EXP.KTOP.FF.W.0011.000000T0000Z-080602T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHAWNEE-WABAUNSEE-
308 PM CDT MON JUN 2 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 315 PM CDT FOR WABAUNSEE
AND SHAWNEE COUNTIES...
AT 308 PM CDT...LOCAL LAW ENFORCEMENT REPORTS THAT THE FLASH FLOODING
IS NO LONGER OCCURRING AND RUNOFF FROM THE THUNDERSTORMS CONTINUES TO
RECEDE. THEREFORE THE FLASH FLOOD WARNING IS NO LONGER IN EFFECT.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 154 AND 188.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 323 AND 355.
LAT...LON 3886 9594 3873 9595 3873 9637 3882 9639
3882 9649 3904 9649 3904 9640 3916 9638
3915 9609 3913 9604 3921 9603 3922 9559
3908 9560 3905 9558 3905 9550 3886 9550
TIME...MOT...LOC 2008Z 180DEG 0KT 3901 9609
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 4:07 AM CDT, 7 hours 8 minutes earlier.
Area forecast discussion, Jun 2, 4:07 AM CDT, 7 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 407 AM CDT MON JUN 2 2008 .DISCUSSION... COMPLICATED FORECAST AGAIN THIS MORNING WITH CONVECTIVE TIMING AND COVERAGE THE BIGGEST CHALLENGE. CONCERN FOR SIGNIFICANT THUNDERSTORMS IS PRESENT FOR NEARLY EVERY PERIOD THROUGH THURSDAY NIGHT. LITTLE CHANGE ALOFT FROM PREVIOUS DAYS WAS SEEN IN THE 00Z UPPER AIR DATA WITH A RATHER STRONG UPPER LEVEL JET NOT FAR OFF WITH 100KT 250MB SPEEDS FROM CENTRAL UTAH ARCING NORTHEAST INTO NEBRASKA THEN SOUTHEAST INTO NORTHEAST KANSAS. THE UPPER LEVEL RIDGE WAS SHUNTED A BIT FARTHER EAST BUT OVERALL FLATTENED TROF/RIDGE/TROF PATTERN PERSISTS ALOFT. VERY WARM TEMPS WERE NOTED IN THE SOUTHERN ROCKIES /700MB TEMP OF 17C AT KABQ/ WITH BETTER LOW LEVEL MOISTURE REMAINING TO THE SOUTH. SURFACE FRONT IS HARD TO PICK OUT...BUT BROAD LOW PRESSURE OVER THE HIGH PLAINS WAS BRINGING 65F DEWPOINTS INTO EASTERN COLORADO AND UPPER 50S DEWPOINTS INTO WESTERN NEBRASKA. NOCTURNAL ELEVATED CONVECTION HAS FORMED FARTHER NORTH THIS MORNING THAN IN PREVIOUS MORNINGS. ELEVATED THICKNESSES AND CORFIDI VECTORS SUGGEST STRONGER NORTHERN NEBRASKA MESOSCALE CONVECTIVE SYSTEM /MCS/ CONVECTION WILL ENTER AT LEAST THE NORTHEASTERN ZONES THIS MORNING...PERHAPS LINGERING INTO EARLY AFTERNOON. MAY ALSO SEE WESTERN KANSAS CONVECTION SPREAD EAST AS LOW LEVEL MOISTURE/INSTABILITY INCREASE SHARPLY OVER NEXT SEVERAL HOURS. FORECAST SOUNDING ARE SIMILAR WITH ELEVATED MIXED LAYER /EML/ COMING IN A BIT SLOWER THAN EARLIER EXPECTED...WITH LITTLE CAPPING SUGGESTED BY LATE AFTERNOON. SURFACE LOW WILL REMAIN TO THE WEST TO BRING SOME CONVERGENCE TO THE REGION. WILL KEEP SOME PRECIP MENTION FOR ALL AREAS THIS AFTERNOON FOR THESE REASONS. BULK SHEAR WILL BE RATHER HIGH WITH DECENT AMOUNTS OF INSTABILITY /AS LONG AS EARLY DAY CONVECTION ISN/T TOO PERSISTENT/ FOR A SEVERE WEATHER THREAT. EML STEADILY INCREASES TONIGHT...WITH 16C 700MB TEMPS EXPECTED TO BE COMMONPLACE BY DAWN TUESDAY. BELIEVE ANY AFTERNOON CONVECTION WILL QUICKLY MOVE NORTHEAST BY EVENING...BUT MCS MOVEMENT FORECAST TECHNIQUES SUGGEST STORMS THAT MAY FIRE AHEAD OF A DECENT WAVE TO THE NORTHWEST MAY ENTER THE NORTHERN ZONES AGAIN TONIGHT. EML MAY KEEP THIS IN CHECK FOR THE LOCAL AREA...BUT SMALL POPS STILL SEEM JUSTIFIED FOR AT LEAST THE NORTH. A STRONG LOW LEVEL JET WILL HELP KEEP LOWS IN THE UPPER 60S TO AROUND 70. WEAK COLD FRONT ASSOCIATED WITH THE PASSING MID LEVEL WAVE IS PROGGED TO BE A LITTLE SLOWER TO MOVE THROUGH THE AREA...PERHAPS REMAINING OVER THE EAST CENTRAL COUNTIES FOR THE AFTERNOON. DEEP LOW LEVEL MOISTURE WRAPS IN BEHIND THE BOUNDARY TO LIKELY BRING EVEN MIXED LAYER CAPES INTO THE 2500 J/KG RANGE. EML APPEARS TO WEAKEN CONSIDERABLY BEHIND THE WAVE BUT SOME CAPPING WILL LIKELY REMAIN. WILL INCREASE AMOUNT AND COVERAGE OF PRECIPITATION CHANCES GIVEN SLOWER BOUNDARY AND WEAKER CAPPING. ANY CONVECTION MAY PERSIST INTO THE EVENING...WITH GREATER CONCERN IF IT CAN PERSIST PAST SUNSET WHEN LOW LEVEL JET INCREASES AND PUSHES MOISTURE OVER THE WEAK BOUNDARY. CHANCE POPS WILL BE KEPT INTO TUESDAY NIGHT MAINLY FOR SOUTHERN AREAS. WEDNESDAY WILL SEE THE NEXT WESTERN SURFACE LOW RAPIDLY DEEPEN WITH A BOUNDARY POSSIBLY SETTING UP OVER THE NORTHERN COUNTIES AND A DRYLINE COMING INTO FOCUS OVER SOUTHWESTERN KANSAS. INSTABILITY AND SHEAR WILL AGAIN BE SIGNIFICANT...WITH ANY STORMS MOVING NORTHEAST OFF EITHER BOUNDARY...SUGGESTING AT LEAST SMALL POPS FOR THE NORTHERN AND WESTERN ZONES WEDNESDAY AND WEDNESDAY NIGHT. THURSDAY AFTERNOON AND NIGHT STILL APPEARS TO BRING THE MOST WIDESPREAD SEVERE WEATHER POTENTIAL TO THE AREA...BUT BETTER CHANCES MAY HOLD OFF IN EASTERN AREAS UNTIL EVENING WITH EML IN PLACE. SMALL ADJUSTMENTS WERE MADE TO THESE PERIODS. && .AVIATION... VFR CONDITIONS ARE EXPECTED TO CONTINUE AT THE TAF LOCATIONS FOR THE NEXT 24 HOURS. THE EXCEPTION WILL BE ANY CONVECTION THAT DEVELOPS WILL PRODUCE MVFR TO IFR VSBYS AND CIGS. ATTM THERE ARE A COUPLE OF AREAS OF CONVECTION THAT MAY MOVE INTO THE TAF SITES BY 12Z NEAR KMHK AND NEAR 15Z AT KFOE AND KTOP THEN CONTINUE THROUGH 19Z. ISOLATED TSRA EXPECTED TONIGHT AND WILL NOT INTRODUCE IN TAFS ATTM. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 2, 5:04 AM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 504 AM CDT MON JUN 2 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-031015- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 504 AM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TODAY..AND NORTH OF A LINE FROM HERINGTON TO LYNDON TO GARNETT TONIGHT. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES EXIST FOR LOCATIONS SOUTHEAST OF A LINE FROM WASHINGTON TO MINNEAPOLIS TUESDAY AFTERNOON...FOR THE ENTIRE AREA TUESDAY NIGHT...FOR LOCATIONS MAINLY ALONG AND NORTH OF INTERSTATE 70 WEDNESDAY AND WEDNESDAY NIGHT...FOR THE ENTIRE AREA AGAIN THURSDAY AND THURSDAY NIGHT...FOR MUCH OF NORTHEAST AND EAST CENTRAL KANSAS FRIDAY....AND FOR MUCH OF NORTH CENTRAL AND NORTHEAST KANSAS SATURDAY NIGHT. SEVERE THUNDERSTORMS MAY OCCUR IN MANY OF THESE PERIODS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS ON TUESDAY...WEDNESDAY...AND THURSDAY. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, Jun 2, 10:55 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1055 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HAIL 1 N ALMA 39.03N 96.29W
06/02/2008 E2.75 INCH WABAUNSEE KS LAW ENFORCEMENT
&&
BYRNELocal storm report, Jun 2, 10:56 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1056 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM HAIL MAPLE HILL 39.08N 96.03W
06/02/2008 E0.75 INCH WABAUNSEE KS TRAINED SPOTTER
&&
BYRNELocal storm report, Jun 2, 11:02 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1102 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM HAIL MAPLE HILL 39.08N 96.03W
06/02/2008 E1.50 INCH WABAUNSEE KS BROADCAST MEDIA
RELAYED VIA CHANNEL 49
&&
BYRNELocal storm report, Jun 2, 11:04 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1104 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM FLASH FLOOD MANHATTAN 39.18N 96.57W
06/02/2008 RILEY KS LAW ENFORCEMENT
ANDERSON AVENUE IS CLOSED WEST OF MANHATTAN.
&&
CRAVENLocal storm report, Jun 2, 11:07 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1107 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM TSTM WND GST GARNETT 38.28N 95.24W
06/02/2008 E75 MPH ANDERSON KS EMERGENCY MNGR
&&
BYRNELocal storm report, Jun 2, 11:13 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1113 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND GST SILVER LAKE 39.10N 95.86W
06/02/2008 E70 MPH SHAWNEE KS DEPT OF HIGHWAYS
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:36 AM CDT | Severe Thunderstorm Warning | TOP | Republic | 39 min |
| Jun 2, 7:52 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 38 min |
| Jun 2, 8:02 AM CDT | Severe Thunderstorm Warning | TOP | Republic | 43 min |
| Jun 2, 8:15 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud | 45 min |
| Jun 2, 8:18 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 42 min |
| Jun 2, 8:28 AM CDT | Severe Thunderstorm Warning | TOP | Morris | 47 min |
| Jun 2, 8:54 AM CDT | Severe Thunderstorm Warning | TOP | Clay | 51 min |
| Jun 2, 8:57 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley | 48 min |
| Jun 2, 8:58 AM CDT | Severe Thunderstorm Warning | TOP | Cloud | 47 min |
| Jun 2, 9:11 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 31 min |
| Jun 2, 9:12 AM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 63 min |
| Jun 2, 9:26 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Geary, Riley | 34 min |
| Jun 2, 9:28 AM CDT | Flash Flood Warning | TOP | Clay, Cloud | 4 hr |
| Jun 2, 9:29 AM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Wabaunsee | 46 min |
| Jun 2, 9:37 AM CDT | Severe Thunderstorm Warning | TOP | Coffey, Osage | 38 min |
| Jun 2, 9:40 AM CDT | Severe Thunderstorm Warning | TOP | Cloud | 35 min |
| Jun 2, 9:44 AM CDT | Severe Thunderstorm Warning | TOP | Clay | 31 min |
| Jun 2, 9:57 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley, Wabaunsee | 48 min |
| Jun 2, 10:00 AM CDT | Severe Thunderstorm Warning | TOP | Osage | 45 min |
| Jun 2, 10:00 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Geary, Riley | 30 min |
| Jun 2, 10:06 AM CDT | Severe Thunderstorm Warning | TOP | Clay | 24 min |
| Jun 2, 10:13 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 62 min |
| Jun 2, 10:14 AM CDT | Flash Flood Warning | TOP | Riley | 4 hr |
| Jun 2, 10:20 AM CDT | Severe Thunderstorm Warning | TOP | Coffey | 55 min |
| Jun 2, 10:28 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 32 min |
| Jun 2, 10:40 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Osage, Riley, Shawnee, Wabaunsee | 50 min |
| Jun 2, 10:55 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley | 30 min |
| Jun 2, 10:57 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 43 min |
| Jun 2, 11:14 AM CDT | Severe Thunderstorm Warning | TOP | Shawnee | 31 min |
| Jun 2, 11:17 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 43 min |
| Jun 2, 11:28 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Osage, Shawnee | 62 min |
| Jun 2, 11:33 AM CDT | Flash Flood Warning | TOP | Douglas, Jefferson | 4 hr |
| Jun 2, 11:50 AM CDT | Severe Thunderstorm Warning | TOP | Franklin, Osage | 55 min |
| Jun 2, 12:45 PM CDT | Areal Flood Advisory | TOP | Franklin | 3 hr |
| Jun 2, 2:11 PM CDT | River Flood Warning | TOP | Cloud | 17 hr |
| Jun 2, 2:11 PM CDT | River Flood Warning | TOP | Clay | 53 hr |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.